Journal of Nonlinear Mathematical Physics

ISSN (Online):
1776-0852
ISSN (Print):
1402-9251
Editor(s)-in-Chief:

Norbert Euler

Indexed in:
  • Web of Science - SCIE (Impact Factor: 0.978)
  • Scopus (CiteScore: 2.14)
  • Subject: MathSciNet, zbMATH, et al.
  • General: Ulrichsweb, Google Scholar
  • Local: CNKI, et al.

The Journal of Nonlinear Mathematical Physics is an international peer reviewed journal devoted to the publication of research papers concerned with the description, solution and applications of nonlinear problems in physics and mathematics. Read full Aims & Scope

This is an open access journal, i.e. all articles are immediately and permanently free to read, download, copy & distribute. The journal is published under the CC BY-NC 4.0 user license which defines the permitted 3rd-party reuse of its articles. To publish an open access article in this journal, Authors are requested to pay an Article Publication Charge (APC) of EUR 750 per accepted paper. Note that this is a promotional offer which applies to all papers submitted before 1 July 2021. For details on eligibility for APC waivers or discounts, please refer to our APC Waivers and Discounts policy. Submission of articles is free of charge.

CALL FOR SPECIAL ISSUES: For inquiries regarding special issue proposals, please contact our publishing team.

NOTE: The latest volumes of this journal have been co-published with Taylor & Francis, a division of Informa PLC. These volumes can be found on the Taylor & Francis website for the journal. As of 1 January 2021 this co-publication agreement will end and the journal will again be published on the Atlantis Press platform as a fully open access publication. The volumes previously co-published with Taylor & Francis will then be moved to the Atlantis Press platform where they will be freely available on an open access basis as well.

For any questions about this publication, please contact our publishing team.

Journal Metrics

Impact Factor
0.978
5-Year Impact Factor
1.046
Immediacy Index
0.658
CiteScore
2.14
Source-Normalized Impact/Paper
0.949
SCImago Journal Rank
0.491
Field-Weighted Citation Impact
0.77
Eigenfactor
0.00104
Article Influence
0.419
Total Citations (Scopus data)
10,597
Cited Half-Life
10.6 years
Citing Half-Life
15.3 years
Total Downloads
579,829
Average Publication Speed
N/A
Acceptance Rate
N/A

On Ramsey Dynamical Model and Closed-Form Solutions

Gülden Gün Polat, Teoman Özer
In Press, Uncorrected Proof, Available Online: 21 January 2021

Multipotentialisations and Iterating-Solution Formulae: The Krichever–Novikov Equation

Norbert Euler, Marianna Euler
Volume 16, Issue Supplement 1, March 2013, Pages 93-106

Complete Specification of Some Partial Differential Equations That Arise in Financial Mathematics

S. Dimas, K. Andriopoulos, D. Tsoubelis, P. G. L. Leach
Volume 16, Issue Supplement 1, March 2013, Pages 73-92

View More Latest Articles